Some general divergence measures for probability distributions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2005) Some general divergence measures for probability distributions. Acta Mathematica Hungarica, 109 (4). pp. 331-345. ISSN 0236-5294 (Print) 1588-2632 (Online)

Abstract

General divergence measures for probability distributions are introduced and their main properties established. Connections with f-divergence corresponding to a convex function fare explored.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/1717
DOI https://doi.org/10.1007/s10474-005-0251-6
Official URL http://dx.doi.org/10.1007/s10474-005-0251-6
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Keywords f-divergence, convexity, divergence measures, monotone functions
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login